# SDR UALA2012022301092

- Difficulty date: February 23, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N451UA
- Make and model: Airbus A320-232
- Aircraft serial: 865
- Aircraft time: 45,207 hours, 17,872 cycles
- Engine: Iae V2527A5
- System (JASC): 2720 · Rudder Control System
- Part: Cover
- Part number: D2721003300100
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RUDDER PEDALS JAMMED DURING FLARE.  INORDINATE FORCE REQ'D TO MOVE PEDALS.  UNSAFE FOR FLIGHT. RUDDER PEDAL ADJUSTMENT FOOTREST IS LOOSE AND PUSHES PEDALS AT TIMES.  FIRST OFFICERS RUDDER PEDALS WILL NOT ADJUST.  RUDDER PEDAL ADJ IS NOT AFFECTED, COVER BETWEEN PEDALS IS CRACKED & LOOSE.  INTERIM RPR MADE WITH TAPE TO SECURE COVER FLUSH IN PLACE.  PEDAL ADJ OPS NORMAL.  MEL HAS BEEN CHANGED TO 2522CU.  SECURED COVER FLUSH IN PLACE, PEDAL ADJ IS NOT AFFECTED.  REPLACED FIRST OFFICERS RUDDER PEDAL ADJUSTMENT COVER PER MM.  TROUBLESHOOTING, F/O RUDDER PEDAL SHROUD REPLACEMENT AND RUDDER PEDAL ARTIFICIAL FEEL AND TRAVEL LIMITS TESTED AND FOUND GOOD.
